Increase the visibility of your scientific production by authorizing the export of your publications to HAL!

Items where Division is "Institut de mathématiques de Toulouse" and Year is 2012

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | Date | No Grouping
Jump to: A | B | C | G | J
Number of items: 7.


Alziary Chassat, Bénédicte, Fleckinger, Jacqueline, Lécureux, Marie-Hélène and Wei, Na (2012) Positivity and negativity of solutions to nxn weighted systems involving the Laplace operator defined on Rn, n>=3. Electronic Journal of Differential Equations, 101. pp. 1-14.

Alziary Chassat, Bénédicte and Takac, Peter (2012) Option Pricing for Stocks with Dividends: An Analytic Approach by PDEs. Monografıas de la Real Academia de Ciencias de Zaragoza (n° 38). pp. 125-136.


Bégout, Pascal and Ildefonso Diaz, Jesus (2012) Localizing Estimates of the Support of Solutions of some Nonlinear Schrödinger Equations - The Stationary Case. Annales de l'Institut Henri Poincaré. Analyse Non Linéaire, 29 (1). pp. 35-58.


Chapron, Paul (2012) Modélisation des organisations sociales : analyse structurelle, régulation des comportements et évolution. École doctorale Mathématiques, Informatique et Télécommunications (Toulouse).


Gadat, Sébastien and Miclo, Laurent (2012) Spectral decompositions and l2-operator norms of toy hypocoercive models. Kinetic and Related Models, 6. pp. 317-372.

Giacomoni, Jacques, Schindler, Ian and Takac, Peter (2012) Singular quasilinear elliptic equations and Hölder regularity. Comptes rendus. Mathématique (7-8). pp. 383-388.


Jerbi, Houssem (2012) Personnalisation d'analyses décisionnelles sur des données multidimensionnelles. École doctorale Mathématiques, Informatique et Télécommunications (Toulouse).

This list was generated on Fri Oct 30 15:03:03 2020 CET.